# SDR 97ZZZX2982

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841CA
- Make and model: Beech 1900D
- Aircraft serial: UE40
- Engine: Pwa PT6A67D
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Actuator
- Part number: 11438903921
- Condition: Shorted
- Location: Rt Engine
- Part time: 6,713 hours
- Component: Electromech
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE ICE VANE STUCK OPEN.
